Potential Serious Side Effects of Restylane.... - CA
On 8/16/11, I had Restylane, a product not FDA...
- 25 Jan 2012
On 8/16/11, I had Restylane, a product not FDA approved for above the nose, injected by a reputable cosmetic surgeon, between my eyebrows and bridge of nose. Within 2 hours, I experienced severe pain in my forehead and all around my head. The worst pain lasted 6 days, however, ongoing pain in my forehead and top of head lasted 6 weeks. On 10/11, I experienced a momentary blackout which resulted in cognitive impairment, dizziness, lack of clarity, confusion and dysfunction....the worst of the symptoms lasting until December. Due to treatment from many other doctors, there are now signs of improvement and I am hoping for a complete recovery, however, a number of cosmetic surgeons believe it is too much of a coincidence for it not to be related to the Restylane and where it was injected.
Following the injections, I contacted the doctor to discuss the pain I was experiencing. Her response was, "I've never experienced anything like this before. This is unusual, however, there is a product that we use to dissolve Restylane. Would you like to come in and have it dissolved?" It would have been nice to receive a follow-up call to see how I was doing. I called again and never heard back. In December I contacted her partner, also very reputable. After I told him what I was experiencing, he said, "Why did you come here? What do you want from me? " Followed by, "Try to have a nice holiday. I think this will eventually clear up!"